# SDR AWKA2020050701

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20008
- Aircraft time: 14,606 hours, 7,465 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 9752843
- Part serial: NSN
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 14,606 hours, 7,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW NOTED THE RH HYDRAULIC RESERVOIR QUANTITY INDICATION HAD TURNED WHITE; INDICATING THAT IT WAS ON THE LOW SIDE, BUT THE PRESSURE REMAINED NORMAL. SOON AFTER, CREW NOTED THAT THE QUANTITY WAS DECREASING IN 2 PERCENT INCREMENTS APPROXIMATELY EVERY 5 MINUTES, WITH NORMAL PRESSURE INDICATION. CREW RAN THE CHECKLIST AND CONFERRED WITH MX CONTROL. THE DECISION WAS MADE TO DIVERT TO MSP; CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. UPON INSPECTION OF THE AIRCRAFT, MAINTENANCE FOUND THE PTU SELECT VALVE (P/N: 975284-3) LEAKING. VALVE WAS REPLACED WITH AN INSPECTED UNIT; LEAK AND OPERATIONAL CHECK WAS NORMAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
